Homology, Homotopy and Applications

Volume 16 (2014)

Number 2

Homological descent for motivic homology theories

Pages: 33 – 43

DOI: http://dx.doi.org/10.4310/HHA.2014.v16.n2.a2

Author

Thomas Geisser (Graduate School of Mathematics, Nagoya University, Nagoya, Japan)

Abstract

The purpose of this paper is to give homological descent theorems for motivic homology theories (for example, Suslin homology) and motivic Borel-Moore homology theories (for example, higher Chow groups) for certain hypercoverings.

Keywords

descent, hypercovering, motivic homology theory

2010 Mathematics Subject Classification

14F42, 19E15

Full Text (PDF format)